Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quantum groups, differential calculi and the eigenvalues of the Laplacian


Authors: J. Kustermans, G. J. Murphy and L. Tuset
Journal: Trans. Amer. Math. Soc. 357 (2005), 4681-4717
MSC (2000): Primary 58B32, 58B34
Published electronically: June 29, 2005
MathSciNet review: 2165384
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study $*$-differential calculi over compact quantum groups in the sense of S.L. Woronowicz. Our principal results are the construction of a Hodge operator commuting with the Laplacian, the derivation of a corresponding Hodge decomposition of the calculus of forms, and, for Woronowicz' first calculus, the calculation of the eigenvalues of the Laplacian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 58B32, 58B34

Retrieve articles in all journals with MSC (2000): 58B32, 58B34


Additional Information

J. Kustermans
Affiliation: Departement Wiskunde, KU Leuven, Celestijnenlaan 200B, 3000 Leuven, Belgium
Email: j.kustermans@skynet.be

G. J. Murphy
Affiliation: Department of Mathematics, National University of Ireland, Cork, Ireland
Email: g.j.murphy@ucc.ie

L. Tuset
Affiliation: Faculty of Engineering, University College, Oslo, Norway
Email: Lars.Tuset@iu.hio.no

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03971-1
PII: S 0002-9947(05)03971-1
Received by editor(s): January 23, 2001
Published electronically: June 29, 2005
Additional Notes: The first author was supported by the National Science Foundation of Flanders
Article copyright: © Copyright 2005 American Mathematical Society